# SDR SWAA100071

- Difficulty date: January 4, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 22,948 hours, 13,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT EEPLS COVER CRACKED AT ROW 15.  REMOVED AND REPLACED EEPLS PER MM.
